Pacific Journal of Mathematics

A class of linear differential-difference equations.

Morton Slater and Herbert S. Wilf

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1419-1427.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038082

Mathematical Reviews number (MathSciNet)
MR0126032

Zentralblatt MATH identifier
0096.28203

Subjects
Primary: 34.75

Citation

Slater, Morton; Wilf, Herbert S. A class of linear differential-difference equations. Pacific J. Math. 10 (1960), no. 4, 1419--1427. https://projecteuclid.org/euclid.pjm/1103038082


Export citation

References

  • [1] R. Bellman, On the existence and boundedness of solutions of non-linear differential- difference equations, Ann. Math. 50 (1949),347-355.
  • [2] K. L. Cooke, The asymptotic behavior of the solutions of linear and nonlinear diffe- rential-difference, equations, Trans. Amer. Math. Soc,75 (1953), 80-105.
  • [3] G. Plackzek, On the theory of the slowing down of neutrons in heavy substances,Phy- sical Review, 69 (1946), 423-438.
  • [4] S. Saks, Theory of the Integral, 1937.
  • [5] E. M. Wright, The linear difference-differentialequation with asymptotically constant coefficients, Amer. J. Math. 7O (1948), 221-238.
  • [6] B. Yates, The linear difference-differentialequation with linear coefficients, Trans. Amer. Math. Soc.8O (1955), 281-298.